CSpace

Browse/Search Results:  1-4 of 4 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A Polyhedral Description of Kernels 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2016, 卷号: 41, 期号: 3, 页码: 969-990
Authors:  Chen, Qin;  Chen, Xujin;  Zang, Wenan
Favorite  |  View/Download:74/0  |  Submit date:2018/07/30
digraph  kernel  polytope  algorithm  complexity  
A Unified Approach to Box-Mengerian Hypergraphs 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2010, 卷号: 35, 期号: 3, 页码: 655-668
Authors:  Chen, Xujin;  Chen, Zhibin;  Zang, Wenan
Favorite  |  View/Download:79/0  |  Submit date:2018/07/30
hypergraph  matroid  box-total dual integrality  packing  covering  
A characterization of box-Mengerian matroid ports 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2008, 卷号: 33, 期号: 2, 页码: 497-512
Authors:  Chen, Xujin;  Ding, Guoli;  Zang, Wenan
Favorite  |  View/Download:86/0  |  Submit date:2018/07/30
binary clutter  binary matroid  regular matroid  box-total dual integrality  
A min-max relation on packing feedback vertex sets 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2006, 卷号: 31, 期号: 4, 页码: 777-788
Authors:  Chen, Xujin;  Ding, Guoli;  Hu, Xiaodong;  Zang, Wenan
Favorite  |  View/Download:76/0  |  Submit date:2018/07/30
min-max relation  feedback vertex set  clutter  packing  covering